# SDR DALA2025070104945

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 DENT ON FRAME BTW FUS STA 1540 AND STRG 25LH AT AFT CARGO COMPARTMENT.   FRAME BTW FUS STA 1540 AND STRG 25LH AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00-07-2R PROCEDURE 5 REPAIR 5 FIG 201 DETAIL II. (1055374)
